# SDR AALA20130924001

- Difficulty date: September 24, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 36,640 hours, 14,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN BS 747 TO 767 AT STRINGER 25 RT CORRODED AROUND NUTPLATE HOLES ON UPPER FLANGE.  INSTALLED NEW INTERCOSTAL IAW AARD 51-00-05-1.
